# SDR USAA991357

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 328-344.17
- Part time: 30,932 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION TWO 10 INCH AREAS AT FORWARD STATION 328 TO FORWARD STATION 344.17, CHORD ANGLE.  CORROSION LEVEL 1.  BLENDED WITHIN SRM 53-10-51 LIMITS.  (M)
